When to stop taking Xenadrine EFX and what happens then?
I've been taking Xenadrine EFX for about six months now, and have coupled it with a better eating plan than I used to. Happy to report that I have lost almost 30 pounds, although it's hard to say if that's due to the Xenadrine or due to my eating less overall. (But since my wedding is in a few weeks, I don't really want to stop taking the Xenadrine even though I'm more or less happy with my weight now, just in case it all comes back!)
What happens when you stop taking the Xenadrine EFX? Does the weight come back? I'm totally nervous about that. I think I'll be able to maintain my new lower weight and shape if it stays as it is now, but if it creeps back up just from stopping the pills, I don't think I can lose it all again!
Does anyone have any experience or information about that?
Thanks - :)
I don't think the weight comes back. But as with most diet pills, the problem is that your body may have gotten used to them. If you stop taking them suddenly, you might feel tired. Better to gradually cut back. I wouldn't worry about the weight gain. In the long run, you're better off not taking such pills as they can be very habit-forming.
|All times are GMT -7. The time now is 12:56 PM.|